PBC Foundation
6,712 members5,793 posts

Diarrhea after CT-Scan

Hi, on Monday I had a CT-Scan with a contrast drinking solution (iodine) and also contrast in veins. I had watery diarrhea on Monday and continue less and less , but today Thursday and still don`t have normal stools and some small amount leaks to my panties. I `ve been on URSO since April 21st ( 2X 500 mg, twice a day) and I was pretty OK before the Scan. Have Had anyone this experience-difficulty to be stabilized?

6 Replies
oldestnewest

Hi, I'm afraid I can't help with your specific worries, but (if you are in the UK) why not talk to the trained advisors at the 'PBC Foundation'? There is a link to their website at the top of the page, where you will find contact details for phone or email. They are lovely and very knowledgeable and may be able to help. The website has loads of info too, so it's also a general resource to add to your 'help pack'.

I hope you feel better soon, and get some help. I had to have a colonoscopy at Xmas (wonderful seasonal food - not - followed by the ritual cleansing!) and it did take several days to get back to normal movements!

Try not to worry.

Take care.

Reply

Thank you for your answer, it's been helpful because I guess your case with the colonoscopy is similar to mine. I have noticed that I am not the same after taking Ursodiol, even though I tolerate it quite well. Today, my bowel movements are better than yesterday.

Reply

Hi there,

I had an MRI a few months back with the contrast injection and for the following week I had the 'prickles' all over. It finally faded away, but I did mention to dr when I saw her next. I would give your doc a call..

Reply

Hi Lindavillanova it sounds like you had an allergic reaction.

Thanks for sharing your experience

Reply

I had a CT scan in February and 2 days later csme down with a very nasty urinary tract infection. I'm not surprised you are having issues.

Reply

All kinds of reactions. Thank for sharing them

Reply

You may also like...